# SDR GTIA2023091637483

- Difficulty date: September 14, 2023
- Submitted: September 16, 2023
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 11,098 hours, 4,562 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F.A.'S REPORT AIR QUALTIY ISSUE ON FINAL. -PERFORMED CABIN ODOR INSPECTION PER TSM 05-50-00-810-831-A NO ODOR PRESENT . WITH PACK # 1 ON AND PACK # 2 ON. A/C GOOD FOR SERVICE.
